# SDR 98ZZZM106

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Engine: Pwa PT6A67D
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Switch
- Part number: 10038901821
- Condition: Failed
- Location: Lt Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOW PRESSURE FUEL ANNUNCIATOR INOP.  LEFT LOW PRESSURE FUEL SWITCH FAILED.  REMOVED AND REPLACED LEFT LOW PRESSURE SWITCH IAW CHAP 28.  (M)
